# SDR FDEA201710233267

- Difficulty date: October 23, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 88,684 hours, 31,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB08153
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUELING ACCESS PANEL,  BETWEEN THE FUELING PORTS, THE PILLOW DOUBLER HAS 2 CRACKS.   FABRICATED & INSTALLED A REPAIR DOUBLER IAW SRM 57-10-00, VOL 2.
